Which of these is giving me the massive stomach cramps

  1. Registered User
    FitnessXtrm's Avatar
    Stats
    5'6"  158 lbs.
    Join Date
    Jul 2012
    Posts
    59
    Rep Power
    485

    Which of these is giving me the massive stomach cramps


    I took 7 weeks off from any supplements to give the body a break. Today I started the DAA/erase/at2 stack.

    This morning before lifting I took 4 caps DAA + 1 cap erase + 1 cap at2. Wow it's half a day later and the stomach cramps and frequent trips to the bathroom due to the sh*ts are crazy. Perhaps too much too soon? Or are any of these known for these symptoms?

    Maybe tomorrow I start to 2 caps DAA instead and take the other 2 later in the day? I can't really reduce the others in half since I'm only taking 1 cap each Pre workout. What are your thoughts on me moving the 1 cap of erase to post workout to lessen the amount of Supps I take as Pre? BTW this would be the first dose of erase in the day with the 2nd coming later.

    Thanks and I haven't even thrown in hemavol yet...Doh

    Thanks!

  2. Registered User
    murk01's Avatar
    Join Date
    Mar 2012
    Posts
    2,230
    Rep Power
    683044

    I think I heard of ppl complaining about daa
    GAME ON! MOVAH FUKAZ!
    http://anabolicminds.com/forum/supplement-reviews-logs/231867-man-sports-gameday.html#post4047619
  3. Registered User
    jswain34's Avatar
    Stats
    6'3"  213 lbs.
    Join Date
    Oct 2011
    Age
    22
    Posts
    1,046
    Rep Power
    452979

    Sounds like DAA. Somewhat common side of daa supplementation. Doesn't always occur but not really too uncommon.
    Current Unsponsored XGELS log
    http://anabolicminds.com/forum/supplement-reviews-logs/238229-jswains-run-xgels.html
    •   
       

  4. Registered User
    Celorza's Avatar
    Stats
    5'6"  150 lbs.
    Join Date
    Apr 2012
    Location
    Edinburg, Texas
    Age
    23
    Posts
    9,552
    Rep Power
    2428706

    Quote Originally Posted by FitnessXtrm View Post
    I took 7 weeks off from any supplements to give the body a break. Today I started the DAA/erase/at2 stack.

    This morning before lifting I took 4 caps DAA + 1 cap erase + 1 cap at2. Wow it's half a day later and the stomach cramps and frequent trips to the bathroom due to the sh*ts are crazy. Perhaps too much too soon? Or are any of these known for these symptoms?

    Maybe tomorrow I start to 2 caps DAA instead and take the other 2 later in the day? I can't really reduce the others in half since I'm only taking 1 cap each Pre workout. What are your thoughts on me moving the 1 cap of erase to post workout to lessen the amount of Supps I take as Pre? BTW this would be the first dose of erase in the day with the 2nd coming later.

    Thanks and I haven't even thrown in hemavol yet...Doh

    Thanks!
    DAA should always be dosed in 3g doses at the same time of the day IMO. My experience tells me it IS the DAA that is giving you stomach pain. Try taking it with MEALS, if you are taking Creatine that could also be it if you are overdosing it, at your size no more then 3g a day are needed so lower the creatine if you are taking more than 3g.

    Test tolerance for AT2 too, start at 1 cap am and 1 later in the day. Erase is best dosed at 2am and 1pm IMO, and it is not really the source of your cramps.

    Like I said , DAA 3g altogether and with food so you can tone down the GI discomfort it causes you.
    >SNS-Glycophase<
    Serious Nutrition Solutions Rep
  5. Registered User
    BPjohn123's Avatar
    Join Date
    Mar 2011
    Location
    Canada
    Age
    30
    Posts
    6,948
    Rep Power
    7007822

    If your full dose of DAA is bothering your stomach, split your dose up. 1.5 grams with breakfast, 1.5 with supper.
    PES REPRESENTATIVE
    pescience.com
    http://pescience.com/insider
  6. Registered User
    Celorza's Avatar
    Stats
    5'6"  150 lbs.
    Join Date
    Apr 2012
    Location
    Edinburg, Texas
    Age
    23
    Posts
    9,552
    Rep Power
    2428706

    Quote Originally Posted by BPjohn123 View Post
    If your full dose of DAA is bothering your stomach, split your dose up. 1.5 grams with breakfast, 1.5 with supper.
    never knew you could split it Bobby, I get the discomfort too, though its not even as severe as his. Thanks for info bro!
    >SNS-Glycophase<
    Serious Nutrition Solutions Rep
  7. Registered User
    FitnessXtrm's Avatar
    Stats
    5'6"  158 lbs.
    Join Date
    Jul 2012
    Posts
    59
    Rep Power
    485

    Thanks!!!

    I don't believe it's the AT2 as well as I've taken it several times in the past no problems.

    If it is the DAA then I will move it to post workout and with the post workout meal. The stomach pains/cramps hurt.

    Now sounds like my Pre workout (i work out first thing in the morning) supplementation will now just be 1 cap erase, 1 cap at2 and hemavol

    After my morning workout I have the first meal. I will take the 1.5g DAA at that time and the remaining 1.5 at dinner. And spread remaining doses of at2 and erase throughout the day as appropriate.

    So is it less effective to split my DAA intake as opposed to the 3G all at once? Or does that not matter?

    Thanks for the inputs!!
  8. Registered User
    bdcc's Avatar
    Join Date
    Feb 2009
    Location
    Oxford, England
    Posts
    10,153
    Rep Power
    10502186

    DAA gave me severe gastrointestinal pain when I first used it. Now I can use it without an issue.

    As Bobby said, split the doses up and see if it helps.
    PES Representative
    http://pescience.com/insider
    http://selectprotein.com
  9. Registered User
    BPjohn123's Avatar
    Join Date
    Mar 2011
    Location
    Canada
    Age
    30
    Posts
    6,948
    Rep Power
    7007822

    Quote Originally Posted by Celorza View Post
    never knew you could split it Bobby, I get the discomfort too, though its not even as severe as his. Thanks for info bro!
    When I started it, 3 g at once gave me stomach issues, so I split it up and it disappeared. This is the way I dose now as its become habit.
    PES REPRESENTATIVE
    pescience.com
    http://pescience.com/insider
  10. Registered User
    Axillist's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    Feb 2012
    Location
    Pennsylvania
    Posts
    705
    Rep Power
    37204

    Splitting is the way to go.
  11. Registered User
    FitnessXtrm's Avatar
    Stats
    5'6"  158 lbs.
    Join Date
    Jul 2012
    Posts
    59
    Rep Power
    485

    Thanks all. I'm finally just getting over the severe cramps (and it's been nearly 12 hours). It felt like a medium case of food poisoning (in terms of cramps). It was rough...and I mean rough! I've never had a reaction to any supplement like that so part of me wanted to think it wasn't it. But needless to say I will do DAA again in a couple days (need a 1 day break after today). I will split the dose...hell almost afraid to try in case I have a repeat scenario.
  12. Registered User
    BPjohn123's Avatar
    Join Date
    Mar 2011
    Location
    Canada
    Age
    30
    Posts
    6,948
    Rep Power
    7007822

    Good luck, the split dose should def help
    PES REPRESENTATIVE
    pescience.com
    http://pescience.com/insider
  13. Registered User
    FitnessXtrm's Avatar
    Stats
    5'6"  158 lbs.
    Join Date
    Jul 2012
    Posts
    59
    Rep Power
    485

    Thanks. Feeling 1000x times better today. Stomach remains a little upset so makes me wonder if I just happened to get some 24 hour bug at the same time. But needless to say, I will give DAA another go tomorrow with the split dosage and see how it goes.

    Thanks again for the help!
  14. Registered User
    roblasane's Avatar
    Stats
    5'8"  178 lbs.
    Join Date
    Jun 2011
    Location
    North Carolina
    Age
    44
    Posts
    1,933
    Rep Power
    1016845

    Try Purus Labs D-Pol . No stomach upset . Take with a high carb meal and you will get awsome pumps.
    "Strive to seize the initiative in all things"
  •   

      
     

Similar Forum Threads

  1. Replies: 26
    Last Post: 03-26-2012, 10:17 PM
  2. Replies: 6
    Last Post: 03-12-2010, 04:37 PM
  3. Which of these is making me so damn hungry?
    By comacho in forum Supplements
    Replies: 3
    Last Post: 04-01-2008, 02:18 AM
  4. which of these is best for pct
    By Kirkatis in forum Post Cycle Therapy
    Replies: 3
    Last Post: 10-02-2007, 07:20 PM
  5. Replies: 44
    Last Post: 01-10-2007, 04:48 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in